# SDR SWAA2023052430147

- Difficulty date: April 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER FWD SLIDER SEAL IS CRACKED.<[01] REMOVED AND INSTALLED NEW LH UPPER FWD STAB SLIDER SEAL PER AMM 53-31-31;[02] INSPECTED CA #1;[03] REMOVED AND INSTALLED NEW LH UPPER FWD STAB SLIDER SEAL PER AMM 53-31-31;[04] INSPECTION C/W.
